MathSciNet Relay Station
MathSciNet bibliographic data
MR2185711 (2006e:34053) 34B18 (39A10)
Boey, K. L.; Wong, Patricia J. Y. Existence of triple positive solutions of two-point right focal boundary value problems on time scales. Comput. Math. Appl. 50 (2005), no. 10-12, 1603–1620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement